Mots-clés : nonlocal conditions
@article{VSGTU_2013_132_3_a14,
author = {S. V. Kirichenko},
title = {On a boundary value problem for mixed type equation with nonlocal initial conditions in the rectangle},
journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
pages = {185--189},
year = {2013},
volume = {132},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/VSGTU_2013_132_3_a14/}
}
TY - JOUR AU - S. V. Kirichenko TI - On a boundary value problem for mixed type equation with nonlocal initial conditions in the rectangle JO - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences PY - 2013 SP - 185 EP - 189 VL - 132 IS - 3 UR - http://geodesic.mathdoc.fr/item/VSGTU_2013_132_3_a14/ LA - ru ID - VSGTU_2013_132_3_a14 ER -
%0 Journal Article %A S. V. Kirichenko %T On a boundary value problem for mixed type equation with nonlocal initial conditions in the rectangle %J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences %D 2013 %P 185-189 %V 132 %N 3 %U http://geodesic.mathdoc.fr/item/VSGTU_2013_132_3_a14/ %G ru %F VSGTU_2013_132_3_a14
S. V. Kirichenko. On a boundary value problem for mixed type equation with nonlocal initial conditions in the rectangle. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 132 (2013) no. 3, pp. 185-189. http://geodesic.mathdoc.fr/item/VSGTU_2013_132_3_a14/
[1] A. A. Samarskiy, “Some problems of the theory of differential equations”, Differ. Uravn., 16:11 (1980), 1925–1935 | MR
[2] J. R. Cannon, “The solution of the heat equation subject to the specification of energy”, Quart. Appl. Math., 21 (1963), 155–160 | MR
[3] “On solvability of nonlocal problems for a second-order elliptic equation”, Russian Acad. Sci. Sb. Math., 81:1 (1995), 101–136 | DOI | MR | Zbl
[4] A. L. Skubachevskiy, “Nonclassical boundary value problems. I.”, Journal of Mathematical Sciences, 155:2 (2008), 199–334 | DOI | MR | Zbl
[5] D. G. Gordeziani, G. A. Avalishvili, “On the constructing of solutions of the nonlocal initial boundary value problems for one-dimensional medium oscillation equations”, Matem. Mod., 12:1 (2000), 94–103 | MR | Zbl
[6] A. I. Kozhanov, L. S. Pul'kina, “On the solvability of boundary value problems with a nonlocal boundary condition of integral form for multidimensional hyperbolic equations”, Differ. Equ., 42:9 (2006), 1233–1246 | DOI | MR | Zbl
[7] L. S. Pul'kina, “Boundary-value problems for a hyperbolic equation with nonlocal conditions of the I and II kind”, Russian Math. (Iz. VUZ), 56:4 (2012), 62–69 | DOI | MR | Zbl
[8] K. B. Sabitov, “Boundary value problem for a parabolic-hyperbolic equation with a nonlocal integral condition”, Differ. Equ., 46:10 (2010), 1468–1478 | DOI | MR | Zbl